# SDR ASOA20120426033R

- Difficulty date: April 26, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 18,820 hours, 10,567 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312276
- Condition: Leaking
- Location: Zone 400
- Part time: 23,665 hours, 13,115 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT & CABIN AFTER TAKEOFF, CLEARED AFTER SEVERAL MINUTES.  AIR RETURN TO DEPARTURE WITHOUT INCIDENT.  MX R & R NR 1 ENGINE IAW TASK CARD 6271001 AND IPC 72-00-00.  OPS AND LEAK CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
